Posted 6/23/2008 6:40 PM (GMT -6)
Hi all- I've posted before. I've been suffering from irregular heartbeats (PACs...SVT) for many years now.
I have had every test in the book (EKG-STRESS EKG-ECHO-STRSS ECHO) & many "event monitors" where I've had them on for 2 or 3 months.
My cardio one time said, these things come...in cycles...like a whale coming out of the water & back in.
They are scary-- I live on the East Coast, but last winter-while out in LA...I had an "event monitor" on for...three months! Would you know, I had very FEW "events" for all 3 months & just ONE...7 beat run of SVT! Best my heart ever..."behaved".
NOW, (June-2008) for the last 10 days or so, it's been terrible! Lots of nuisane extra beats BUT, also frequent 3, 4 & 5 beat runs. Had to cut short a phone conversaion last nite w a friend when "It"..."startyed up".
What's even scarier--is now---sometimes before bedtime...while lying down,...(On my stomach) I'm getting a few! Two nires ago, i wa awakened at 5 AM.....by a "run" of 4 or 5 beats...like my heart just went outta whack!
People--trust me--i see a cardiologist every 6 months & while in LA...saw one of "The" top Electro cardiologists in the country at Cedar-Sinai-! He said very few words...just looked at the few "events" I called in...said..they were "nuisances"...but nothing to worry about!
I KNOW..(& i told him) that i get them WORSE than he saw..I had a very good..."Three month run"...in..LA! He said.."Maybe the LA weather agrees with you!"...That was it!
Does ANYONE here.....also--get them in..."streaks"? WHY do they seem to come in streaks.....? What happens with he electro conduction system...in that ..for months it can be running fine, like a "Mercedes Benz engine"...as i told the cardiologist--then, it goes bad...& they come w increasing frequency & length of time (the arryhthmia).
I'm right now...in a very bad "cycle". I'm HOPING that a few others CAN "relate" to this..."cyclical" nature of this thing & how you handle it.
I'm just on 25 mg of Tenormin daily. Someone (or more)--Please--get back--You don't know HOW helpful a supportive word or someone else feeling or going theu something similar...can be! I wish there were a DR...online (esp. a cardiologist)-
Thanks, I'll be waiting to hear from some of you-- Regards -Robert (Wotan....always liked that name when studying "Mythology"...lol)--